Alert archive / Michigan / Flash Flood Warnings in 2019
Flash Flood Warning 5, NWS Detroit, MI
NWS Detroit, MI issued this flash flood warning at Oct 2, 2019, 12:27 AM EDT for Bay County, Midland County, Saginaw County, Michigan. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2019, 12:27 AM EDT (04:27 UTC)
- Expired
- Oct 2, 2019, 3:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bay County, MI, Midland County, MI, Saginaw County, MI
The radar
The Detroit radar (KDTX), 105 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 12:45 AM EDT | HEAVY RAIN 3 | 5 N Midland, MI | 12 HOUR TOTAL MOSTLY DURING THE EVENING. |
| Oct 2, 3:00 AM EDT | FLOOD | 2 N Bay City, MI | COUNTY SHERIFF DISPATCH REPORTS MARQUETTE STREET CLOSED BETWEEN JOSEPH AND WIRT STONE DOCK DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
437
WGUS53 KDTX 020427
FFWDTX
MIC017-111-145-020730-
/O.NEW.KDTX.FF.W.0005.191002T0427Z-191002T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Detroit/Pontiac MI
1227 AM EDT Wed Oct 2 2019
The National Weather Service in Detroit/Pontiac has issued a
* Flash Flood Warning for...
Bay County in southeastern Michigan...
Saginaw County in southeastern Michigan...
Midland County in southeastern Michigan...
* Until 330 AM EDT.
* At 1225 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
have already fallen between 1100 PM and 1230 AM, centered on the M-
20/US-10 corridor from Midland to Bay City and south toward
Saginaw. Additional heavy rain is expected during the early
morning hours.
* Some locations that will experience flooding include...
Saginaw, Midland, Bay City, Frankenmuth, Chesaning, Auburn, St.
Charles, Birch Run, Coleman, Sanford, Freeland, Kawkawlin,
Essexville, Edenville, Zilwaukee, Merrill, Oakley, Bridgeport, Oil
City and Marion Springs.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area between 1230 AM and 200 AM.
This includes the following highways...
I-75 between mile markers 134 and 179.
I-675 between mile markers 1 and 7.
US-10 between mile markers 103 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4381 8460 4383 8392 4376 8395 4367 8391
4360 8370 4322 8370 4322 8393 4313 8393
4313 8436 4347 8437 4347 8461
$$
BT3 follow-up statements
826
WGUS73 KDTX 020532
FFSDTX
Flash Flood Statement
National Weather Service Detroit/Pontiac MI
132 AM EDT Wed Oct 2 2019
MIC017-111-145-020730-
/O.CON.KDTX.FF.W.0005.000000T0000Z-191002T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Saginaw MI-Midland MI-
132 AM EDT Wed Oct 2 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
BAY...SAGINAW AND MIDLAND COUNTIES...
At 130 AM EDT, Doppler radar indicated another round of moderate to
heavy rain extending from Midland and Saginaw counties westward to
Lake Michigan. This activity is capable of additional rainfall
around 1 inch on top of totals in the 2 to 3 inch range that
occurred between 1100 PM and 100 AM.
Some locations that will experience flooding include...
Saginaw, Midland, Bay City, Frankenmuth, Chesaning, Auburn, St.
Charles, Birch Run, Coleman, Sanford, Freeland, Kawkawlin,
Essexville, Edenville, Zilwaukee, Merrill, Oakley, Bridgeport, Oil
City and Marion Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4381 8460 4383 8392 4376 8395 4367 8391
4360 8370 4322 8370 4322 8393 4313 8393
4313 8436 4347 8437 4347 8461
$$
BT351
WGUS73 KDTX 020643
FFSDTX
Flash Flood Statement
National Weather Service Detroit/Pontiac MI
243 AM EDT Wed Oct 2 2019
MIC017-111-145-020730-
/O.CON.KDTX.FF.W.0005.000000T0000Z-191002T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Saginaw MI-Midland MI-
243 AM EDT Wed Oct 2 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
BAY...SAGINAW AND MIDLAND COUNTIES...
At 240 AM EDT, Doppler radar indicated a diminishing trend in
showers and thunderstorms across the Tri Cities area. The flash
flood threat remains but the diminishing trend is expected to
continue and begin to ease the flood potential by 330 AM.
Some locations that will experience flooding include...
Saginaw, Midland, Bay City, Frankenmuth, Chesaning, Auburn, St.
Charles, Birch Run, Coleman, Sanford, Freeland, Kawkawlin,
Essexville, Edenville, Zilwaukee, Merrill, Oakley, Bridgeport, Oil
City and Marion Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4381 8460 4383 8392 4376 8395 4367 8391
4360 8370 4322 8370 4322 8393 4313 8393
4313 8436 4347 8437 4347 8461
$$
BT823
WGUS73 KDTX 020735
FFSDTX
Flash Flood Statement
National Weather Service Detroit/Pontiac MI
335 AM EDT Wed Oct 2 2019
MIC017-111-145-020743-
/O.EXP.KDTX.FF.W.0005.000000T0000Z-191002T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Saginaw MI-Midland MI-
335 AM EDT Wed Oct 2 2019
...THE FLASH FLOOD WARNING FOR BAY...SAGINAW AND MIDLAND COUNTIES HAS
EXPIRED...
The Flash Flood Warning has expired with only light rain showers
expected through sunrise.
Midland, Bay, and Saginaw county sheriff earlier reported flooding
across numerous roadways in the area. Improvement is expected to
continue during the predawn hours with the end of heavy rainfall,
although motorists are advised to be aware of any lingering water
standing in roadways during the morning peak travel period.
A Flood Watch remains in effect through this afternoon.
LAT...LON 4381 8460 4383 8392 4376 8395 4367 8391
4360 8370 4322 8370 4322 8393 4313 8393
4313 8436 4347 8437 4347 8461
$$
BTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Oct 1, 10:08 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Oct 1, 10:08 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1008 PM EDT Tue Oct 1 2019
.UPDATE...
Seasonably mild and moist environment entrenched locally this
evening. Precipitable water values now at 1.61" per 00z DTX
sounding, or just shy of the record of 1.74" for the 1st day of
October. Elongated corridor of ascent fixated along the sfc-925mb
slope of a southward sagging frontal boundary actively engaging this
deep moisture plume, translating into renewed eastward expansion of
convection stretching from just north of Muskegon to near Mount
Pleasant. Radar trends suggest this activity will spill into the Tri-
Cities and Thumb corridor over the next several hours, presenting
this corridor with a window of possible moderate to heavy rainfall.
Some degree of southward expansion into the I-69/M-59 corridors
seems likely during the early morning hours as the boundary eases
into this region. Available instability largely exhausted by earlier
activity and a general shift toward greater nocturnal stability -
suggesting convective vigor will be limited going forward.
&&
.PREV DISCUSSION...
Issued at 647 PM EDT Tue Oct 1 2019
AVIATION...
A mild and moist environment entrenched locally this evening will
sustain weakly unstable conditions immediately downstream of a
frontal boundary draped across northern lower MI. This will continue
to translate into some pockets of showers, but with conditions still
primarily VFR prior to midnight. Front will ease southward into the
MBS/FNT/PTK corridor during the early morning hours. This boundary
will likely engage the seasonable moist conditions to bring a
greater coverage of showers in lower cigs during this time. An
embedded isolated thunderstorm also possible during this time.
Increasing low level moisture in developing northeast flow in the
wake of this front will bring a period of IFR conditions in low
stratus and fog, possibility reaching LIFR for a time. These
conditions likely to persist well into Wednesday as the front
lingers, settling into the Detroit corridor by early-mid afternoon.
For DTW...Likelihood of TSRA through Wednesday morning remains low,
as greater potential lies generally north of PTK. Clear skies across
the lowest 5000 ft favored through much of the night, lowering
toward the pre-dawn hours. Winds emerging from the northeast
Wednesday once a frontal boundary eases south of the area.
DTW THRESHOLD PROBABILITIES...
* Low for ceiling 5000 ft or less tonight. High on Wednesday.
* Low for thundestorms late tonight and Wednesday.
PREV DISCUSSION...
Issued at 358 PM EDT Tue Oct 1 2019
DISCUSSION...
CONUS scale water vapor loop has shown a plume of tropical moisture
feeding into the lower-mid tropospheric front draped across the
upper midwest and northern/central Great Lakes, along the periphery
of a seasonally strong subtropical ridge centered over the Tennessee
Valley. Multiple mid level short wave impulses within the moist plume
has supported showers and thunderstorms from Wisconsin across
central Michigan this afternoon.
Additional mid level short wave impulses and associated surface lows
will lift into Wisconsin and central Lower Mi through the night. The
forecast strengthening of the low level jet to 40 to 50 knots will
intersect a tightening low-mid tropospheric front draped across
central/northern Lower Mi. Outflow from ongoing convection however
appears to be focusing new convective development farther south.
This is suggesting that additional convective development through
the night will be along or just north of the surface front/outflow
expected to settle into the I-69 corridor region overnight. The
moisture within the frontal zone is characterized by precipitable
water values of 1.9 to 2 inches and 700mb dewpoints of +5 to +7C.
This tropical moisture in combination with the larger scale forcing
and weak to moderate elevated instability will support a chance for
high rainfall rates, especially within thunderstorms. This has
prompted the issuance of a flood watch for the northern half of the
forecast area through Wed afternoon.
The fact that convection advanced across portions of the area
earlier today will limit the degree of surface based instability
this evening. There is still however a corridor of 0-1km ML cape on
the order of 1k j/kg from metro Detroit up to I-69. This coupled
with the strong deep layer shear still suggest a risk of some strong
to severe storms this evening.
As the low level inflow veers late tonight into Wednesday morning,
the better low level forcing and instability will push south before
sliding east of the region. This will increase the rain chances
across the southern half of the forecast area. Additional mid level
short wave energy and low-mid level frontal forcing will still
persist into at least the first half of Wednesday, sustaining
widespread showers across the area. This forcing will briefly wane
Wednesday evening.
There is a tight thermal gradient along the surface front which will
result in a drastic temperature drop as it slowly nudges south
across the region tonight into Wednesday afternoon. The abundance of
low level moisture along the front will likely cause a region of
dense fog to form. Increasing northeast winds within the cool post
frontal environment across Lake Huron on Wednesday may also result in
some minor lakeshore flooding, particularly along the shores of
Saginaw Bay in Bay County.
Extended...
Quickly evolving and progressive pattern anchored by repeated rounds
of height falls originating over the western US will govern the
sensible wx in the Great Lakes through the extended period. After
being forced south by several rounds of convection, the frontal zone
currently draped across the central US will be briefly lifted back
toward the southern portion of the CWA as the positively tilted
trough over the Intermountain West contracts and ejects across the
northern Great Lakes on Thursday. Strong model consensus that
entrainment of tropical energy emerging out of the Baja region will
assist in lead energy shearing east of the parent PV anomaly
supporting a period of renewed fgen along said frontal boundary
early Thursday. With no change in airmass to the south, safe to
assume transient heavy rain / t-storm threat may be in store for
southern areas, conditional on the strength of the wave. The surface
wave, which will rapidly occlude, will race through area bringing a
round of widespread lighter showers in the cold air, supported by
relatively shallow 290-300k isentropic ascent as dry air descends
through the column. Temperature falls into the 50s are probable by
late afternoon.
As this occurs, the next west coast wave will already be buckling
the flow over the northern tier of the US and into central Canada.
Upstream high pressure will quickly strengthen during this time
which will augment low and mid-level cold advection and ensure well-
mixed boundary layer conditions through Thursday night. No qualms
with inherited lows by Friday morning in the 40s, though the
forecast will carry greater-than-normal error bars owing to boundary
layer stratus potential. Progressive thermal trough will be overhead
by early Friday although mixing will be limited, at least initially,
by abundant boundary layer moisture. Trended highs temperatures
downward into the low to mid 50s, with some room for additional
adjustment depending on how efficiently, if at all, developing
anticylonic flow can scour out boundary layer cloud. Pattern will
remain progressive and undergo a similar undulation Saturday into
early next week as another occluded surface wave lifts across the
central CONUS followed by another intrusion of cooler temperatures
Monday.
MARINE...
Passage of a low pressure system crossing from Ontario into Quebec
will allow a cold front to drag across Michigan and the Great Lakes
throughout the evening and overnight hours. Passage of this front
will bring the slight risk for severe weather, with the main hazards
being strong wind gusts. Otherwise, the cold front will quickly back
wind direction from the southwest to the northeast following the
passage of the front. Additionally, given the increase in
instability with the cooler air over warmer waters, expect wind
speeds to increase through Wednesday morning and afternoon with
gradient flow holding around 25 knots. This will result in hazardous
conditions for small crafts and will bring the likely issuance of
headlines for the Saginaw Bay and for areas along the coastline of
Lake Huron. A low pressure system is then expected to travel from
the Plains into the Great Lakes are on Thursday, which will bring
the second potential to see wind gusts around 25 knots.
HYDROLOGY...
Passage of a strong cold front moving into an area of anomalous high
moisture will aid in producing thunderstorms with heavy downpours
later this evening through the overnight hours. Potential for
strongest storms and downpours will reside around the Flint area
north into the Tri-Cities and into the Thumb, where a flood watch
has been issued. Cold front will sag to the south overnight and will
produce additional accumulations south into the Metro region. After
the passage of the front, rain showers will be remain likely
throughout the day on Wednesday which will result in additional
accumulation. Totals are expected to range between 1-2 inches over
the areas under a watch, with up to an inch possible to the south
across the Metro region. Localized higher amounts will be possible
tied to stronger thunderstorms. Localized flooding and rises on area
rivers and streams remain possible with tonight and overnight
precipitation. Additional chance for rain and thunderstorms will
move in starting early Thursday morning, tied to the passage of a
low pressure system.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch through Wednesday afternoon for MIZ047>049-053>055-
060>062.
Lake Huron...Small Craft Advisory from 4 AM Wednesday to 10 AM EDT Thursday for
LHZ421-441>443.
Small Craft Advisory from 8 AM Wednesday to 4 AM EDT Thursday for
LHZ422.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
UPDATE.......MR
AVIATION.....MR
DISCUSSION...SC/JVC
MARINE.......AM
HYDROLOGY....AM
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Oct 1, 3:44 PM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 344 PM EDT Tue Oct 1 2019 MIZ047>049-053>055-060>062-021945- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- 344 PM EDT Tue Oct 1 2019 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight A flood watch is in effect through Wednesday. Please refer to the latest flood watch statement for details. Scattered thunderstorms are expected this evening into the overnight. There is a slight chance of strong to severe storms. Wind gusts to 60 MPH will be the primary severe weather hazard. Storm will move to the east at 45 MPH. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A flood watch will remain in effect through Wednesday. .SPOTTER INFORMATION STATEMENT... The coverage of severe weather is not expected to be high enough to warrant spotter activation. MIZ063-068>070-075-076-082-083-021945- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 344 PM EDT Tue Oct 1 2019 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected tonight. There is a slight chance for some strong to severe storms. Wind gusts to 60 MPH will be the primary severe weather hazard. Storm motion will be to the east at 40 MPH. Any storm will be capable of producing locally intense rainfall rates. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticapted tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-021945- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 344 PM EDT Tue Oct 1 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected tonight. The strongest storms will be capable of producing wind gusts to 45 knots as they move to the east at 40 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Northeast winds will likely result in hazardous boating conditions on Lake Huron and Saginaw Bay. Small craft advisories will likely be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SC
In the hours before
Special weather statement, Oct 1, 11:28 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1128 PM EDT Tue Oct 1 2019
MIZ053-060-061-020430-
Shiawassee MI-Genesee MI-Saginaw MI-
1128 PM EDT Tue Oct 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SAGINAW...NORTHERN SHIAWASSEE AND
NORTHWESTERN GENESEE COUNTIES UNTIL 1230 AM EDT...
At 1127 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Merrill to near Breckenridge to near
Carson City. Movement was east southeast at 40 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Strong thunderstorms will be near...
Merrill around 1135 PM EDT.
Marion Springs around 1145 PM EDT.
St. Charles around 1155 PM EDT.
Chesaning and Bridgeport around 1200 AM EDT.
Oakley and Henderson around 1205 AM EDT.
Frankenmuth and Montrose around 1215 AM EDT.
Birch Run and New Lothrop around 1220 AM EDT.
Clio and Lennon around 1225 AM EDT.
Other locations impacted by these storms include Brant, Nelson,
Garfield, Arthur, Fenmore, Burt, Gera, Buena Vista Township, Layton
Corners and Juddville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4348 8437 4344 8370 4322 8370 4299 8393
4305 8437
TIME...MOT...LOC 0327Z 285DEG 39KT 4345 8443 4337 8451 4316 8475
MRThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 9:25 PM EDT | Small Craft Advisory | DTX | 66 hr | |
| Oct 1, 11:28 PM EDT | Special Weather Statement | DTX | Saginaw | 62 min |
| Oct 2, 12:03 AM EDT | Severe Thunderstorm Warning | DTX | Genesee, Saginaw, Shiawassee | 40 min |
| Oct 2, 12:42 AM EDT | Special Weather Statement | DTX | Lapeer | 63 min |
| Oct 2, 1:07 AM EDT | Special Weather Statement | DTX | Saint Clair | 53 min |
| Oct 2, 2:25 AM EDT | Special Weather Statement | DTX | Genesee, Lapeer, Livingston, Oakland, Shiawassee | 65 min |
| Oct 2, 4:26 AM EDT | Lakeshore Flood Advisory | DTX | Bay, Huron, Saint Clair, Sanilac, Tuscola | 18 hr |
| Oct 2, 5:57 AM EDT | River Flood Warning | DTX | Bay, Saginaw | 4 days |
Nearby
Flash Flood Warnings in Michigan, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.